MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD SYNAPSYS¿; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

BECTON, DICKINSON & CO. (SPARKS) BD SYNAPSYS¿; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd synapsys that there was incorrect data.The following information was provided by the initial reporter: syn : cnumbers in synapsys not matching with molis.Impact: no adverse impact on healthcare professionals and patients.
 
Event or Problem Description
It was reported that while using the bd synapsys that there was incorrect data.The following information was provided by the initial reporter: syn : numbers in synapsys not matching with molis.Impact: no adverse impact on healthcare professionals and patients.
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that synapsys c numbers do not match is their lis.No other issues were reported.Bd service personnel investigated the issued.This issue was caused by a software bug which caused a drop in communication to lis.This leads to a backlog of communications of messages which informed the lis of a container number change.This was resolved by increasing the inactivity timer until the fix is released in a future synapsys release.This issue can be tracked by system change request 9109367.This is a confirmed failure of a bd product.Review found complaints of this type were under statistical control for the month of october.Additionally, no adverse trend was identified for reports of this type.Device history record review was not applicable as this is a standalone software product and the operation/ functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.However, as there is no evidence of any new adverse trend, hazard or risk, no additional action is currently indicated.
 
Event or Problem Description
It was reported that while using the bd synapsis that there was incorrect data.The following information was provided by the initial reporter: syn : numbers in synapsis not matching with molis.Impact: no adverse impact on healthcare professionals and patients.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report # 1119779-2023-01220 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.

Brand Name
BD SYNAPSYS¿
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18134634
Report Number1119779-2023-01220
Device Sequence Number12400537
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public(01)00382904441500
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/08/2023
01/08/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date12/22/2023
02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown